# SDR HNAA2019030700061

- Difficulty date: March 6, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 34,953 hours, 31,122 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Shorted
- Location: Spoiler Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS  683     27-60  1854021  06MAR19  PHL  CLOSE CLIMBING THROUGH 18000FT SPOILER FAIL AND THEN NOTICED C/B F-22 WAS POPPED. SPOILER INDICATION WAS OPEN. HISTORY: YES FACT  06MAR19  04:08  PHL MX INSP FOUND RT OB SPOILER PLUG 1166 SHORTED TO GROUND AT PIN A RT IB SPOILER PLUG 1167 HAD CORRODED & SEIZED PIN A + BOTH LT IB+OB PROX SWITCH PLUGS P1166+P1167 SHOWED SIGNS OF PLUG DEGREDATION R&R ALL PROX SWITCHES LT IB+OB-RH IB+OB IAW AMM 27-63-04 R&R ALL CONNECTORS LT P1166-P1167&RT P1166&P1167 REF SWPM 20-50-00 OPS CK NO CD POP OK FOR SERVICE.
